Babygesic Drops 15ml


SOLD BY : Channel Partners
and Fulfilled by Netmeds.com
people are
viewing
this currently
In Stock

Check estimated delivery time

Available substitute for Babygesic Drops 15ml 5 substitute/s available
Name Price
In Stock
Rs.21.70
In Stock
Rs.25.50
In Stock
Rs.26.25
In Stock
Rs.33.50
In Stock
Rs.290.00
Drug Information for Babygesic Drops 15ml

What is BABYGESIC?

  • BABYGESIC contains Paracetamol which belongs to analgesics and antipyretics
CONSUMER MEDICINE INFORMATION

THERAPEUTIC USES

WARNING & PRECAUTIONS

INTERACTIONS

DIRECTIONS FOR USE

SIDE EFFECTS

MORE INFORMATION

What BABYGESIC is used for?

It is used in the treatment of,

  • pyrexia of unknown origin, fever and pain, associated with common childhood disorders, tonsilitis, upper respiratory tract infection,
  • post-immunization reactions
  • post-operative fever, after tonsillectomy
  • other conditions, where patient is unable to take oral medications

It is also used in the prevention of febrile convulsion, headache, cold, sinusitis, muscle pain, arthritis and toothache

Read more Read less

TALK TO YOUR DOCTOR

PREGNANCY AND BREAST-FEEDING

CHILDREN AND ADOLESCENTS

DRIVING AND USING MACHINES

Talk to your doctor before taking this medicine, if you:

  • an allergic reaction to Paracetamol or to any of the ingredients in this medicine
  • have liver or heart problems
  • have kidney problems
  • have anemia
Read more Read less
  • If you are pregnant, planning to become pregnant or are breast-feeding, talk to your doctor before taking this medicine
Read more Read less
  • The use of BABYGESIC in children and adolescents based on age, body weight and medical conditions
Read more Read less
  • BABYGESIC does not affect your ability to drive or use machines
Read more Read less

Tell your doctor about all the medicines you take including,

  • any other medicines that contain paracetamol
  • coumarin anticoagulants, such as warfarin (used to thin the blood and prevent clotting)
Read more Read less
  • Always take this medicine exactly as your doctor has told you
  • Always use the dropper supplied with the pack

If you take more BABYGESIC

  • If you take more, call your doctor or go to the nearest hospital immediately
  • Symptoms of overdosage may include nausea, vomiting, abdominal pain, diaphoresis, generalized weakness & lethargy

If you forget to take BABYGESIC

  • Take the next dose when needed. Do not take a double dose to make up for a forgotten dose

If you Stop taken BABYGESIC

  • Do not stop taking this medicine unless told by your doctor
Read more Read less

Like all medicines, BABYGESIC can cause side effects, although not everybody gets them.

RARE

STORAGE

  • Store at room temperature (15-25°C)
  • Keep this medicine out of the reach of children
  • Do not take this medicine after expiry date
Read more Read less

Disclaimer:

The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment.  Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.

Disclaimer:

The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment.  Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.

Copyright © 2019 Netmeds Marketplace Limited.
All rights Reserved

Sitemap | Privacy Policy | Terms of use